# SDR DALA2017112708369

- Difficulty date: November 11, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 42,928 hours, 22,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET MOUNTED FLOOR PROX EMERGENCY ESC PATH MARKER LIGHT OUT.  REPLACED LIGHT ASSY FWD COAT CLOSET.
